# SDR CA130125005

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 6,876 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13792
- Condition: Dislodged
- Location: Engine
- Part time: 550 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT PERFORMED AN UNSCHEDULED LANDING AFTER NOTICING INCREASING HIGH OIL PRESSURE. SUBSEQUENT INVESTIGATION REVEALED THE FRONT CRANKSHAFT OIL SEAL PARTIALLY DISLODGED FROM ITS SEAT ENGINE LOST APPROXIMATELY 2 LITRES OF OIL. THE FRONT OIL SEAL DID NOT APPEAR TO HAVE THE CORRECT ADHESIVE APPLIED TO IT AT INSTALLATION IAW MFG DIRECTIVES, REF SI1342, THE HIGH OIL PRESSURE WAS POSSIBLY DUE TO A FROZEN OIL BREATHER ALTHOUGH THIS CANNOT BE PROVEN.
